# SDR COMA2010100450214

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 34,498 hours, 30,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514785
- Condition: Leaking
- Location: Rt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO DCA RECEIVED HYD 2 LOW PRESS CAUTION MSG, 0 FLUID AND 0 PSI ON EICAS.  EMERGENCY DECLARED, A/C DIVERTED TO BWI LANDED SAFELY.  REMOVED AND REPLACED NR 2 EDP PRESSURE HOSE IN RT PYLON.
